Bahrain International Circuit
F1 track action starts on Friday at Sakhir with two, 1-hour free practice sessions (FP1 & FP2) for teams to find the perfect setup.
Free practice 3 (FP3) takes place on Saturday afternoon, building up to qualifying; a 3-part session where lap times decide starting positions for the Grand Prix on Sunday.
|Friday||First Practice||14:30 - 15:30|
|Second Practice||18:00 - 19:00|
|Saturday||Third Practice||14:30 - 15:30|
|Qualifying||18:00 - 19:00|
|Sunday||Grand Prix (57 laps or 120 minutes)*||18:00 - 20:00|
*An F1 race has a maximum time of 2 hours, but can run for up to 3 hours if there are red flags. Jump to full timetable.
Spectators with a view of the pits try not to blink. This is where pit crews hone their skills for the 2-second tyre change.
Pitstop Practice at the Bahrain GP is from 1.15pm-1.45pm on Saturday.
This is when the grandstands really start to fill up. 2 hours before lights out, drivers warm-up for the race by waving at fans and answering questions. Last chance photo op before the helmets go on.
The driver’s parade at the Bahrain GP is from 4:00pm-4:30pm on Sunday.
A good chance to see the star drivers of the future. F2, the feeder series to F1 has seen many well-known names pass through its ranks. The single-seater cars have an identical chassis, engine and tyres which means it’s all about driver skill and the racing is close.
On Friday the F2 action starts with a 45-minute practice session at midday and a 30-minute qualifying in the evening. The Sprint Race is on Saturday and the Feature Race on Sunday.
Porsche Supercup supports most of the European F1 races. The Porsche Sprint Challenge Middle East is a similar series. It’s a one make GT championship showcasing motor racing talent from the Arab region.
Track sessions on the timetable are two practice sessions on Friday and a 30-minute qualifying session on Saturday. There are two races; one on Saturday and one on Sunday.
Formula 3 is an important step on the road to success in single-seater motor racing. Drivers who do well here usually go on to compete in F2 and sometimes even make the leap to F1.
The F3 schedule starts with a 45-minute practice session on Friday morning and a qualifying session in the afternoon. The first race is held on Saturday and the second and final race gets underway on Sunday morning.
|Friday||21:00 - 23:30|
|Saturday||10:00 - 23:30|
|Sunday||10:00 - 22:00|
|FRIDAY 3rd MARCH||Local time|
|Porsche Sprint Challenge Middle East||First Practice Session||09:45 - 10:30|
|FIA Formula 3||Practice Session||10:55 - 11:40|
|Formula 1||Teams' Press Conference||12:00 - 13:00|
|FIA Formula 2||Practice Session||12:05 - 12:50|
|Paddock Club||Paddock Club Pit Lane Walk||13:00 - 14:00|
|Paddock Club||Paddock Club Track Tour||13:00 - 14:00|
|FIA||F1 Car Presentation||13:00 - 14:00|
|FORMULA 1||FIRST PRACTICE SESSION||14:30 - 15:30|
|FIA Formula 3||Qualifying Session||16:00 - 16:30|
|Paddock Club||Paddock Club Track Tour||16:45 - 17:35|
|Paddock Club||Paddock Club Pit Lane Walk||16:45 - 17:35|
|FIA Formula 3||Press Conference||17:00 - 17:30|
|FORMULA 1||SECOND PRACTICE SESSION||18:00 - 19:00|
|FIA Formula 2||Qualifying Session||19:30 - 20:00|
|Porsche Sprint Challenge Middle East||Second Practice Session||20:25 - 21:10|
|FIA Formula 2||Press Conference||21:30 - 22:00|
|SATURDAY 4th MARCH|
|Porsche Sprint Challenge Middle East||Qualifying Session||11:05 - 11:35|
|FIA Formula 3||Sprint Race (20 Laps or 40 Mins +1 Lap)||12:15 - 13:00|
|Formula 1||Team Pit Stop Practice||13:15 - 13:45|
|Paddock Club||Paddock Club Pit Lane Walk||13:15 - 14:00|
|Paddock Club||Paddock Club Track Tour||13:15 - 14:00|
|FIA Formula 3||Press Conference||13:20 - 13:50|
|FORMULA 1||THIRD PRACTICE SESSION||14:30 - 15:30|
|FIA Formula 2||Sprint Race (23 Laps or 45 Mins +1 Lap)||16:15 - 17:05|
|Paddock Club||Paddock Club Pit Lane Walk||17:10 - 17:40|
|Paddock Club||Paddock Club Track Tour||17:10 - 17:40|
|FIA Formula 2||Press Conference||17:25 - 17:55|
|FORMULA 1||QUALIFYING SESSION||18:00 - 19:00|
|Formula 1||Press Conference||19:00 - 20:00|
|Porsche Sprint Challenge Middle East||First Race (11 Laps or 25 Mins)||19:45 - 20:15|
|F1 Experiences||F1 Experiences Champions Club Grid Walk & Trophy Photo||20:20 - 21:20|
|SUNDAY 5th MARCH|
|FIA Formula 3||Feature Race (23 Laps or 45 Mins +1 Lap)||11:50 - 12:40|
|FIA Formula 2||Feature Race (32 Laps or 60 Mins +1 Lap)||13:20 - 14:25|
|FIA Formula 2||Press Conference||14:45 - 15:15|
|Porsche Sprint Challenge Middle East||Second Race (11 Laps or 25 Mins)||14:50 - 15:20|
|Paddock Club||Paddock Club Pit Lane Walk||15:50 - 16:50|
|Formula 1||Drivers' Parade||16:00 - 16:30|
|Formula 1||National Anthem||17:44 - 17:46|
|FORMULA 1||GRAND PRIX (57 LAPS OR 120 MINS)||18:00 - 20:00|
All start times in this timetable and other schedules on this page are in the local timezone at the track. Times are subject to change.
I’m Danny, an incurable Formula 1 fan for over 30 years and founder of The F1 Spectator. My aim is to inform and inspire, arming you with helpful tips and advice for your next F1 trip.